# SDR C1HA200284002

- Difficulty date: September 22, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Aircraft time: 61,747 hours, 33,751 cycles
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D17
- Part serial: 688227
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

Shutdown #3 engine due to low oil quantity and pressure. Diverted - oil pressure went below 10psi on approach. Removed and replaced #3 engine.
